Smooth Adaptive Sliding Mode Observers in Uncertain Chaotic Communication

Raoufi, R. and Zinober, A.S.I. (2007) Smooth Adaptive Sliding Mode Observers in Uncertain Chaotic Communication. International Journal of Systems Science, 38 (11). pp. 931-942. ISSN 0020-7721

Abstract

Metadata

Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 22 Mar 2010 15:48
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1080/00207720701679973
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/00207720701679973

Share / Export

Statistics